Header

UZH-Logo

Maintenance Infos

A categorification of the Casimir of quantum sl(2)


Beliakova, A; Khovanov, M; Lauda, A (2012). A categorification of the Casimir of quantum sl(2). Advances in Mathematics, 230(3):1442-1501.

Abstract

We categorify the Casimir element of the idempotented form of quantum sl(2).

Abstract

We categorify the Casimir element of the idempotented form of quantum sl(2).

Statistics

Citations

2 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 22 Jan 2013
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:20 June 2012
Deposited On:22 Jan 2013 08:31
Last Modified:07 Dec 2017 18:13
Publisher:Elsevier
ISSN:0001-8708
Publisher DOI:https://doi.org/10.1016/j.aim.2012.03.023

Download

Filetype: Other (Coversheet Pages conversion from application/pdf to application/pdf) - Registered users only